long period of use. I took Niaspan for almost two years with a gradually increasing dose. The side effects were tolerable until I reached the 2000 mg dose. At 2000 mg, I had decreased appetite and unintentional weight loss; and, when I complained to the prescribing doctor, she discovered my liver enzymes had gone up from low-normal to abnormal and my blood sugar level had gone up from high-normal to abnormal. I was told to stop Niaspan. No one has been able to tell me what withdrawal effects will occur after stopping Niaspan. Has anyone had Niaspan or Niacin withdrawal reactions or withdrawal side effects that they can share? Thanks.
Hello dave lars. bit late, scrolling through older questions and I might suggest is that you taper off of it. Whats a definite is that its recommened that if you plan to stop taking it, that you taper. Your doctor should beable to come up with a plan. I'm sorry thats the best I can do.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Dec 2009 • 2 answers
Posted 2 Jul 2010 • 1 answer
Posted 17 Jul 2010 • 1 answer
Posted 26 Sep 2010 • 1 answer
Posted 19 Jul 2014 • 1 answer